# SDR WRLA97048

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Part number: AKC7500505
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 'A' CHECK, REPAIR AGENCY PERSONNEL ATTEMPTED TO LOWER TAILCONE WHILE UPPER SAFETY HOOKS WERE STILL ENGAGED.  ACTION DAMAGED TAILCONE ACTUATOR ATTACH POINT.  REPAIR AGENCY MAINTENANCE PERSONNEL PERFORMED REPAIRS TO TAILCONE ATTACH POINT PER SRM 53-40-00.  TAILCONE RE-FIT TO AIRCRAFT WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
